# SDR ASAA2015022710802

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 25,007 hours, 7,699 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BATTERY DISCHARGED, LIGHT ILLUMINATED AFTER ENGINES STARTED AND AC POWER ESTABLISHED SHOWING AN AMP METER DISCHARGE.  ACFT GROUNDED. PERFORMED BATTERY INSTALLATION TEST REF MM 24-31-11 AND BATTERY CHARGER TEST IAW MM 24-31-21, OPS GOOD ALL INDICATIONS NORMAL.
